# SDR AALA201808289023

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 48,301 hours, 31,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Damaged
- Location: Assist Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIST GRIP HANDLE COVER NEAR THE R1 DOOR WAS DAMAGED.  MAINTENANCE REPLACED THE COVER, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-23-45.
